# SDR REXA2025060900633

- Difficulty date: May 23, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 29,515 hours, 24,183 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY EXIT DOOR IS CRACKED AT THE UPPER AFT LUG. COMPLIED WITH ALL STEPS OF MHIRJ REO 670-52-21-103 REV-- 11/6/2024. REF HN 00244145 FOR DETAILS OF MAINTENANCE PERFORMED.
